# SDR USAA2013031500010

- Difficulty date: February 27, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHAPE SILL CENTER FITTING BETWEEN FR66 TO FR68, S23L.  REPLACED SHAPE SILL CENTER FITTING BETWEEN FR66 TO FR68, S23L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53480505.
